# SDR IPXA2017022814531

- Difficulty date: February 1, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75151
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING STRINGER 15 FOUND CRACKED OTBD OF  XORS 433.  REPAIRED THE STRINGER IAW EA 011-5710-01-A6636 REV. IR, AND EO MD11-5710-63428-A.   (MAJOR)
